# SDR A6WA2018032645725

- Difficulty date: March 11, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602383
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 FLANGE IS CRACKED AT STRINGER 9L.  REPLACED THE FRAME SECTION IAW SRM 51-42-06, 51-42-21, AND REO 601R-53-61-6504, REV-.
